# SDR EIA2006034

- Difficulty date: March 16, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,575 hours, 35,193 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 3 ENGINE OIL QUANTITY LESS THAN 1/8 MARK, PRESSURE DROPPED TO 35PSI, WITH FLICKERING LOW OIL PRESS LIGHT, ENGINE SHUTDOWN, MAINTAIN 17 PSI OIL PRESS DURING WINDMILL.
